# SDR CALA0100217

- Difficulty date: March 11, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOORBEAM AT STA 1298, RT, APPROXIMATELY TEN INCHES FROM EXTERNAL SKIN JOINT.  A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 7.
